Simultaneous approximations of algebraic numbers
Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Exposé no. 400, 20 p.
@incollection{SB_1971-1972__14__1_0,
     author = {Bombieri, Enrico},
     title = {Simultaneous approximations of algebraic numbers},
     booktitle = {S\'eminaire Bourbaki : vol. 1971/72, expos\'es 400-417},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:400},
     publisher = {Springer-Verlag},
     number = {14},
     year = {1973},
     zbl = {0255.10034},
     mrnumber = {414496},
     language = {en},
     url = {http://www.numdam.org/item/SB_1971-1972__14__1_0/}
}
TY  - CHAP
AU  - Bombieri, Enrico
TI  - Simultaneous approximations of algebraic numbers
BT  - Séminaire Bourbaki : vol. 1971/72, exposés 400-417
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:400
PY  - 1973
DA  - 1973///
IS  - 14
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1971-1972__14__1_0/
UR  - https://zbmath.org/?q=an%3A0255.10034
UR  - https://www.ams.org/mathscinet-getitem?mr=414496
LA  - en
ID  - SB_1971-1972__14__1_0
ER  - 
Bombieri, Enrico. Simultaneous approximations of algebraic numbers, dans Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Exposé no. 400, 20 p. http://www.numdam.org/item/SB_1971-1972__14__1_0/

[1] J.W.S. Cassels - An Introduction to Diophantine Approximation, Cambridge Univ. Press, 1957. | MR 87708 | Zbl 0077.04801

[2] K. Mahler - On Compound Convex Bodies I., Proc. London Math. Soc., (3) 5 (1955), 358-379. | MR 74460 | Zbl 0065.28002

[3] E. Wirsing - On Approximations of Algebraic Numbers by Algebraic Numbers of Bounded Degree, Proc. Symposia Pure Math., XX (1969), 213-247. | MR 319929 | Zbl 0223.10017

W.M. Schmidt - Zür simultanen Approximation algebraischer Zahlen durch rationale, Acta Math., 114 (1965), 159-209. | MR 177948 | Zbl 0136.33802

- On simultaneous approximations of two algebraic numbers by rationals, Acta Math., 119 (1967), 27-50. | MR 223309 | Zbl 0173.04801

- Simultaneous approximation to algebraic numbers by rationals, Acta Math., 125 (1970), 189-201. | MR 268129 | Zbl 0205.06702